papers

preprints

published

  • A. Agrachev, Yu. Baryshnikov, A. Sarychev, Ensemble controllability by Lie algebraic methods, ESAIM: Cont., Opt. and Calc. Var., 2016.
  • Yu. Baryshnikov, J. Duda, W. Szpankowski, Types of Markov Fields and Tilings, IEEE Trans. on Information Theory, 62-8, pp. 4361 – 4375, 2016.
  • Yu. Baryshnikov, V. Blumen, K. Kim, V. Zharnitsky Billiard dynamics of bouncing dumbbell, Physica D: Nonlinear Phenomena 269, 21-27, 2015.
  • Yu. Baryshnikov, B. Shapiro, How to Run a Centipede: a Topological Perspective In: Geometric Control Theory and sub-Riemannian Geometry, Springer INdAM Series 5, 37-51, 2014.
  • Y. Baryshnikov, R. Ghrist, M. Wright Hadwiger’s Theorem for Definable Functions, Adv. Math. 245, 573-586, 2014.
  • Yu. Baryshnikov, P. Bubenik, M. Kahle Min-Type Morse Theory for Configuration Spaces of Hard Spheres Int. Math. Res. Notices, doi:10.1093/imrn/rnt012, 2013.
  • M. Arnold, Yu. Baryshnikov, S. M. LaValle Convex Hull Asymptotic Shape EvolutionAlgorithmic Foundations of Robotics X, 349-364, Springer, 2012.
  • Yu. Baryshnikov, V. Zharnitsky Search on the brink of chaos, Nonlinearity 25,3023-3047, 2012.
  • Yu. Baryshnikov IT Security Investment and Gordon-Loeb’s 1/e rule, WEIS Proceedings, Berlin 2012.
  • A. Agrachev, Yu. Baryshnikov and D. Liberzon Towards robust Lie-algebraic stability conditions for switched linear systems, Systems and Control Letters, 61, 347–353, 2012.
  • Yu. Baryshnikov, R. Ghrist and D. Lipsky Inversion of Euler integral transforms with applications to sensor data, Inverse Problems, 27 no. 12, 10 pp., 2011.
  • Yu. Baryshnikov and R. Pemantle Asymptotics of multivariate sequences, part III: quadratic points, Adv. Math, 228, no. 6, 3127–3206, 2011 (in arXiv).
  • Yu. Baryshnikov, F. Bonahon, E. Jonckheere and M. Lou Euclidean versus hyperbolic congestion in
    idealized versus experimental networks
    Internet mathematics, 7, no. 1, 1–27, 2011.
  • Yu. Baryshnikov, W. Brady, Andrew Bressler and R Pemantle Two-dimensional quantum random walk,
    J.Stat. Phys., 142, no. 1, 78–107, 2011.
  • Yu. Baryshnikov and R. Ghrist Euler integration over definable functions,
    PNAS, 107, 21, pp. 9525-9530, 2010.
  • Yu. Baryshnikov and R. Ghrist On target enumeration in sensor networks via integration with respect to
    Euler characteristics, SIAM J. Appl. Math., 70, No. 3, pp. 825-844, 2009. Preprint version
  • Yu. Baryshnikov and D. Romik Enumeration formulas for Young tableaux in a diagonal strip,
    Israel J. Math., 178, 1, 157-186, 2010, (arXiv)
  • Yu. Baryshnikov, M. Penrose and J. Yukich. Gaussian limits for generalized spacings, Ann. Appl. Prob., 2009.
  • Yu. Baryshnikov, E. G. Coffman, K. J. Kwak, W. Moran Target Count Recovery from Sensing Error,
    or: Noise is Good
    , LNCS (DCOSS Proceedings), 2008.
  • Yu. Baryshnikov, E. G. Coffman, K. J. Kwak High Performance Sleep-Wake Sensor Systems
    based on Cyclic Cellular Automata
    , LNCS (IPSN Proceedings), 2008.
  • Yu. Baryshnikov, P. Eichelsbacher, T. Schreiber and J. Yukich Moderate deviations for some point measures in geometric probability, Annales IHP Probab. Stat.44, 422-446, 2008.
  • Yu. Baryshnikov On expected number of maximal points in polytopesDMTCS, 2007.
  • Yu. Baryshnikov and J. Tan On localization problem in anchoritic sensor networksLecture Notes in Computer Science, Springer, 82-95, 2007.
  • Yu. Baryshnikov, Ed Coffman and B. Yimwadsana, On Times to Compute Shapes in 2D Tile Self-assembly, Springer Lecture Notes in Computer Science, 4287, 215-222, 2006.
  • Yu. Baryshnikov and V. Zharnitsky. Sub-Riemannian geometry and periodic orbits in classical billiards, Mathematical Research Letters 13, no. 4, 587-598, 2006.
  • Yu. Baryshnikov and J. Yukich. Central limit theorems for random measures in geometric probabilities (Preprint version), Ann. Apl. Prob., 15, 1A, 213-253, 2005.
  • Yu. Baryshnikov, E. G. Coffman, and P. Momcilovic. DNA-Based Computation Times, Springer Lecture Notes in Computer Science, 3384, 14 – 23, 2005.
  • Yu. Baryshnikov, P. Heider, W. Parz and V. Zharnitsky Whispering gallery modes inside the asymmetric resonant cavities (Preprint version), Phys. Rev. Letters, 93, 4839-4842, 2004.
  • Yu. M. Baryshnikov, E. G. Coffman, and P. Jelenkovic. Space filling and depletion (Preprint version), J. App. Prob., 41, 1-12, 2004.
  • Yu. Baryshnikov, E. G. Coffman, P. Jelenkovic, P. Momcilovoc and D. Rubenstein, Flood search under the California Split rule (Preprint version), Operations Research Letters 32(3):199-206. 2003.
  • Yu. Baryshnikov and J. Yukich. Gaussian limits and random parking(Preprint version),J. Stat. Physics., 111(1-2):443-463, 2003.
  • Yu. Baryshnikov and V. Zharnitsky.Billiards and Non-holonomic systems (Preprint version),Zapiski Nauchnyh Seminarov POMI, 300 (Representation Theory, Dynamical Systems. Special Issue. Part 8; editors A. M. Vershik and N. V. Svanidze):56-64, 2003.
  • Yu. M. Baryshnikov. GUEs and queues. (Preprint version), Probab. Theory Related Fields, 119(2):256-274, 2001.
  • Yu. M. Baryshnikov.  On Stokes sets (Preprint version), New developments in singularity theory (Cambridge, 2000): 65-86. Kluwer Acad. Publ., Dordrecht, 2001.
  • Yu. M. Baryshnikov and A. Gnedin. Counting intervals in the packing process (Preprint version), Ann. Appl. Probab., 11(3):863-877, 2001.
  • D. Assaf, Yu.M. Baryshnikov, and W. Stadje. Optimal strategies in a risk selection investment model. Adv. in Appl. Probab., 32(2):518-539, 2000.
  • Yu. M. Baryshnikov. On isotopic dictators and homological manipulators. J. Math. Econom., 33(1):123-134, 2000.
  • Yu. M. Baryshnikov. Supporting-points processes and some of their applications. Probab. Theory Related Fields, 117(2):163-182, 2000.
  • Yu. M. Baryshnikov and A. V. Gnedin. Sequential selection of an increasing sequence from a multidimensional random sample. Ann. Appl. Probab., 10(1):258-267, 2000.
  • Yu.M. Baryshnikov. On small Carnot-Carathéodory spheres (Preprint version), Geom. Funct. Anal., 20(2):259-265, 2000.
  • Yu. M. Baryshnikov and G. Chichilnisky. Intergenerational choice: a paradox and a solution. In Topology and markets (Waterloo, ON, 1994), pages 99-110.Amer. Math. Soc., Providence, RI, 1999.
  • Yu. M. Baryshnikov. Wiener soccer and its generalization. Electron. Comm. Probab., 3:1-11 (electronic), 1998.
  • Yu. M. Baryshnikov and W. Stadje. Asymptotics of damped periodic motions with random initial speed. Math. Nachr., 189:5-21, 1998.
  • Yu. M. Baryshnikov. Bifurcation diagrams of quadratic differentials. C. R. Acad. Sci. Paris Sér. I Math., 325(1):71-76, 1997.
  • Yu. M. Baryshnikov. Gaussian samples, regular simplices, and exchangeability. Discrete Comput. Geom., 17(3):257-261, 1997.
  • Yu. M. Baryshnikov.Topological and discrete social choice: in a search of a theory.Soc. Choice Welf., 14(2):199-209, 1997.
  • Yu. M. Baryshnikov. How many variants can be optimal? Mat. Model., 8(4):79-88, 1996.
  • Yu. M. Baryshnikov and E. S. Orlova. Determination of maxima for arbitrary orders. Avtomat. i Telemekh., (1):139-148, 1996.
  • Yu. M. Baryshnikov. Counting the shape of a drum. Adv. in Appl. Math., 17(1):101-116, 1996.
  • Yu. M. Baryshnikov, B. Eisenberg, and G. Stengle. A necessary and sufficient condition for the existence of the limiting probability of a tie for first place. Statist. Probab. Lett., 23(3):203-209, 1995.
  • Yu. M. Baryshnikov. Complexity of trajectories in rectangular billiards. Comm. Math. Phys., 174(1):43-56, 1995.
  • Yu. M. Baryshnikov and R. Vitale. Regular simplices and Gaussian samples. Discrete Comput. Geom., 11(2):141-147, 1994.
  • Yu. M. Baryshnikov and Wolfgang Stadje. An inverse problem for trigonometric polynomials: does the distribution of a homogeneous polynomial in a Gaussian random point define the polynomial? Adv. in Appl. Math., 15(3):336-359, 1994.
  • Yu. M. Baryshnikov and W. Stadje. On sets of integers with prescribed gaps. Monatsh. Math., 116(2):83-98, 1993.
  • Y.  M. Baryshnikov and B. Eisenberg. Independent events and independent experiments. Proc. Amer. Math. Soc., 118(2):615-617, (1993).
  • Yu. M. Baryshnikov, B. Eisenberg, and W. Stadje. Independent variables with independent sum and difference: case of circle. J. Multivariate Anal., 45(2):161-170, 1993.
  • Yu. M. Baryshnikov. Unifying impossibility theorems: a topological approach. Adv. in Appl. Math., 14(4):404-415, 1993.
  • Yu. M. Baryshnikov, V. V. Podinovskiy, and M. V. Polyashuk. Efficiency of decision rules in multicriterial problems of the choice of some best variants. Avtomat. i Telemekh., (12):136-142, 1990.
  • Yu. M. Baryshnikov. Topology of surgeries of nonsmoothness sets of minimum functions of variational problems. Funktsional. Anal. i Prilozhen., 24(3):62-63, 1990.
  • Yu. M. Baryshnikov.Real vanishing inflections and boundary singularities. In Theory of singularities and its applications, pages
    129-135. Amer. Math. Soc., Providence, RI, 1990.
  • Yu. M. Baryshnikov. Indices for extremal embeddings of 1-complexes. In Theory of singularities and its applications, 137-144. Amer. Math. Soc., Providence, RI, 1990.
  • Yu. M. Baryshnikov. A Hamiltonian form of nonholonomic variational problems. Uspekhi Mat. Nauk, 45(1(271)):167-168, 1990.
  • Yu. M. Baryshnikov.The average number of variants that cannot be dominated in Podinovskiy   sense. Avtomat. i Telemekh., (6):161-165, 1990.
  • Yu. M. Baryshnikov, B. A. Berezovskiy, and A. V. Gnedin. On a class of best-choice problems. Inform. Sci., 39(1):111-127, 1986.
  • Yu. M. Baryshnikov and B. A. Berezovskiy. Asymptotic equivalence of choice functions. Avtomat. i Telemekh., (10):101-105, 1986.
  • Yu. M. Baryshnikov. The distribution of the number of nondominating variants. Izv. Akad. Nauk SSSR Tekhn. Kibernet., (3):47-50, 217, 1986.
  • Yu. M. Baryshnikov. Mathematical expectation of the number of variants that are nondominated with respect to a binary relation. Avtomat. i Telemekh., (6):111-116, 1985.
  • Yu. M. Baryshnikov, B. A. Berezovskiy, and A. V. Gnedin. The probability of stopping on a nondominated variant. Avtomat. i Telemekh., (10):131-137, 1984.

(chapters in) books

  • V. I. Arnold, Yu. M. Baryshnikov and I. A. Bogayevsky Supplement 2 in: S. N. Gurbatov, A. N. Malakhov, and A. I. Saichev. Nonlinear random waves and turbulence in nondispersive media: waves, rays, particles. Manchester University Press, Manchester, 1991. Translation edited and with a preface by D. G. Crighton.
  • B. A. Berezovskiy, Yu. M. Baryshnikov, V. I. Borzenko, and L. M. Kempner. Mnogokriterialnaya optimizatsiya.Nauka, Moscow, 1989.

patents

  • US Patent 8,355,324 Method and apparatus for filtering data packets
  • US Patent 8,140,261 Locating sensor nodes through correlations